MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81735
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/31/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The 50% stenosed target lesion was located in the mildly tortuous and non-calcified bronchial artery.A.014/190cm gw transend periph guidewire was advanced into the lesion; however, during the procedure, the wire tip was broken.The broken wire tip could not be removed due to difficulties in the procedure.The procedure was completed with another of same device.No complications were reported and the patient was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The returned device matches with upn and lot provided by the customer.The device was inspected and no issues or detachment sections were identified.No other issues were observed in the device.Under microscope it was possible to observed the polymer very tip detached.The device was measured in three sections (distal - medium - proximal) along it in order to confirm that is within specification.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12026328
Report Number2134265-2021-07660
Device Sequence Number16487616
Product Code DQX
UDI-Device Identifier08714729326243
UDI-Public08714729326243
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2023
Device Model Number81735
Device Catalogue Number81735
Device Lot Number0026976506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2021
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR